# SDR UALA2013060603935

- Difficulty date: June 6, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,724 hours, 24,531 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 MAIN ENTRY DOOR, FOUND UPPER DOOR GATE CRACKED.  INSPECTION CONFIRMED CRACK VIA EDDY CURRENT.
